# SDR 2007UALA03238

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 63,294 hours, 10,343 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

GALLEY OVEN R42 CAUGHT ON FIRE.  FIRE EXTINGUISED WITH HALON.  REPLACED R42 GALLEY OVEN. OPS CKS OK.  SUSPECT SHORT IN HEATING ELEMENT.
